# SDR 97ZZZX4528

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414DK
- Make and model: Cessna 414
- Aircraft serial: 4140532
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 50411081
- Condition: Cracked
- Location: Mlg Barrel
- Part time: 4,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W AD 90-02-13, THE MAIN GEAR BARREL INNER BEARING WAS FOUND CRACKED.  NEW P/N 5141109-1 BEARING INSTALLED.
